Regular and normal quantales

Jan Paseka

Archivum Mathematicum (1986)

  • Volume: 022, Issue: 4, page 203-210
  • ISSN: 0044-8753

How to cite

top

Paseka, Jan. "Regular and normal quantales." Archivum Mathematicum 022.4 (1986): 203-210. <http://eudml.org/doc/18197>.

@article{Paseka1986,
author = {Paseka, Jan},
journal = {Archivum Mathematicum},
keywords = {Quantales; complete join semilattices; open set lattices of topological spaces; left ideal lattices; multipliation of left ideals; Gelfand rings},
language = {eng},
number = {4},
pages = {203-210},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Regular and normal quantales},
url = {http://eudml.org/doc/18197},
volume = {022},
year = {1986},
}

TY - JOUR
AU - Paseka, Jan
TI - Regular and normal quantales
JO - Archivum Mathematicum
PY - 1986
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 022
IS - 4
SP - 203
EP - 210
LA - eng
KW - Quantales; complete join semilattices; open set lattices of topological spaces; left ideal lattices; multipliation of left ideals; Gelfand rings
UR - http://eudml.org/doc/18197
ER -

References

top
  1. B. Banaschewski, R. Harting, -rings and locales, communication at the Category Theory Confeгence in Murten (1984). (1984) 
  2. F. Borceux H. Simmons G. Van den Bossche, A sheaf representation for modules with application to Gelfand rings, preprint. Zbl0536.18003MR0729069
  3. F. Borceaux, About quantales and quantic spaces, Sydney Categогy Seminar Repогts 1984. (1984) 
  4. F. Bоrceux G. Van den Bоssche, Quantales and their sheaves, Rapp. Sém. Math. Pure Nо. 63, Université Lоuvain (1985). (1985) 
  5. P. T. Jоhnstоne, Stone Spaces, Cambгidge University Pгess, Cambгidge 1982. (1982) MR0698074
  6. А. Jоyal M. Tierney, A generalization of the descent theory of Grothendick, Memоiгs оf the А. M. S. (1984). (1984) 
  7. K. Keimel, A unified theory of minimal prime ideals, Аcta Math. Аcad. Sci. Hung. 23 (1972), 51-69. (1972) Zbl0265.06016MR0318037
  8. I. Kříž А. Pultr J. Rоsický, Localic groups, manuscript (1985). (1985) 
  9. C. J. Mulvey, A Generalization of Gelfand duality, J. Аlgebгa 56 (1979), 499-505. (1979) MR0528590
  10. M. Ward R. P. Dilwогth, Residuated lattices, Trans. Аmer. Math. Sоc., 45 (1939), 335-354. (1939) MR1501995

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.